T Nation

Cycle and Sex Drive


#1

Hi everyone,

I’m currently running my third cycle as follows:

  • Weeks 1-16 Sustanon 250 @ 750mg/wk
  • Weeks 1-15 EQ @ 600mg/wk

I am currently running Arimidex at 0.5mg E3D. I have noticed a complete drop off in libido, although in saying that sometimes I happen to come in strong. I also haven’t attained the results that I anticipated and feel as if my body fat has somewhat increased throughout the cycle - or if not hardly budged despite carb cycling.

My question is, would it be suitable to account my Erectile Dysfunction/ Lack of Libido to high or low estrogen? Or could it be another factor? I was also at one point running Arimidex at 1mg E3D and still experienced the same libido problem, although did seem to improve significantly in the gym (in regards to body fat). Are there any tell tale symptoms of high or low estrogen that I should be aware of?

Apologies for being so vague here - I will be getting blood work done tomorrow. Any information/ feedback/ recommendations regarding dosage would be appreciated.


#2

Yea it def sounds like estrogen is the prob. With that much test personallt i think u need more ai. Maybe do it every other day at .5mg… and give it about 3to 5 days. Then again u might need lil more everyones dif. Ul know when u drop estrogen too low as well. So u gota just give and take till u findYOUR sweet spot. … def fat gain and bloat are signs of high e… no morning wood… low sex drive… moody. Maybe lil more tired than usuall… i go by the theory if i got wood in morning im at a good spot… then again u could have some bunk ai… i personally like aromisin


#3

I’m running 600mg a week and my libido is out of this world. I also take .05 Adex EOD.

I agree with mdr5, sounds like your E2 is off. Any nipple sensitivity? High emotions?

Are you sure your gear is legit?


#4

Could be high could be low depending on your sensitivity. If I were you I would go to discountedlabs.com and schedule a male sensitive e2 test and pay out of pocket. Should only be $20-$40 and then you’ll know for sure if it’s e2 instead of flying blind.

Edit: Just saw you’re getting blood work done. Wait before you make any changes. I’ve been surprised before by my e2.


#5

Thanks for your responses.

My gear is from a compound pharmacy, so I’m fairly confident it’s legit. My strength has skyrocketed which is a good sign and I have grown definitely - I guess I just expected a little more in regards to compositional changes.

No itchy nipples at all - although this has never been an issue for me. Also, morning wood is still about but it’s not consistent or super strong. Definitely emotional at times though to say the least! I’m also relatively fatigued often for example today I’ve had around 9-10 hours sleep and am still somewhat sleepy.

My blood test results should be in by Saturday so I will keep you posted - I’m hoping it’s just an estrogen issue and that the gear is legit. I’ve increased Arimidex to 0.5 EOD / 0.25 ED today - don’t know if this will make a significant difference but time will tell.

AI definitely isn’t bunk - it’s pharma grade.


#6

So this is transdermal? You know that you can become desensitized to transdermal, right? And you should move your application sites.


#7

No, it is not transdermal. It is administered via injection into the Delt which I alternate (Mon, Wed, Fri).

On 0.25mg ED (been 3 days) I’ve noticed a slight improvement in libido and erectile dysfunction did not seem to be an issue last night (thankfully). I’ve gone for the ED approach as oppose to EOD in the attempt to maintain more stable blood levels.

I’m hoping this remains consistent but as mentioned my blood test results should be in Friday or Saturday which I will be posting.


#8

I don’t mean to thread crash, but how are you pinning? 300mgx2, 125x4, etc…

I’m getting 250mg on Monday and 250mg on Thursday (I have to, under doctor’s supervision). I was under the impression that adex had to be taken on the morning of the shot (as I do this for TRT) and about 3.5 days later, until the next shot.

So far I took 0.5mg adex with 250mg on Monday and 0.5mg adex with 250mg on Thursday. Should I just take it EOD and ignore the fact that I won’t be able to take adex on a Monday?

e.g., adex on Mon, Wed, Fri, Sun; pin on Mon and Thurs

Edit: I ask this, because like the OP, I have experienced a slight loss in libido over what I had with TRT. Well, I would say libido is there (the want to have sex), just it doesn’t work as intended… I think I screwed something up.


#9

My gear is 300mg/ml so I pin 1 ml every weds and sunday. My Adex is 1 mg and crumbles when i try to split so I take 1 mg every other day. I havent had my E2 tested in a while but I have had high E2 in the past and know the symptoms. Alot of guys will tell you that is too much Adex but my point is, its working for me.


#10

Thanks for all your feedback guys. I had my levels tested and I had driven my estrogen down very low.

On account of that, I dropped my Adex from 0.25 ED, to 0.5 E3D and last Monday (12 days ago) I had my last 0.5mg tab.

On the Friday (8 days ago) I left for vacation, so on account of such loaded 1000mg of EQ last week and maintained 750mg of Sustanon. I will be off till this coming Monday, where I will recommence Sustanon.

Since Sunday my sex drive has been dead - I can’t even jack off. Would this be due to an estrogen rebound? I also cannot sleep at all and have various other symptoms of high E. I’ve also been off my diet.

Would my best bet be to add back in Adex when I return home in 3 days or wait for my levels to normalise? If so, how long will this take?

Apologies for the queries - I hope someone can help.


#11

The details are difficult to understand in your post above.

  1. Did you stop taking adex altogether 12 days ago or did you begin taking 0.5mg adex E3D, 12 days ago?

  2. What did you estrogen labs come back as in units and ranges?
    2b. Did you get male sensitive e2 tested or just generic estrogen?